# SDR AALA201609209022

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 12,389 hours, 5,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RIGHT AFT SLIDE ARMED INDICATION WENT OFF THEN ON AGAIN DURING FLIGHT, FLIGHT ATTENDANT STATED HANDLE APPEARS LOOSE OR OUT OF ADJUSTMENT. MAINTENANCE FOUND GALLEY CART SECURITY SEAL IN GIRT BAR FOOT. REMOVED PLASTIC SEAL OPERATIONAL GOODED GOOD PER AMM 52-10-00.
